# SDR SWAA075405

- Difficulty date: October 27, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 32,596 hours, 18,897 cycles
- Engine: Cfmint CFM567B22
- Engine time: 23,596 hours, 13,328 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G22
- Part serial: 877677
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY/INFLIGHT SHUTDOWN NR 2 ENGINE FAILED ON CLIMBOUT.  REMOVED AND REPLACED NR 2 ENGINE PER MT.
